# SDR ASOA201102219

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 21,523 hours, 15,606 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX 15 MINS AFTER TAKEOFF RECEIVED HYD 3 LOW PRESSURE CAUTION MESSAGE. SYS 3 DID REFLECT 0 FLUID.  APPLIED QRIT PROCEDURES, RETURNED TO DEPARTURE.  EMERGENCY DECLARED.  R & R HYD SYS NR 3 FILTER PRESSURE MANIFOLD IAW AMM 29-12-09 OPS AND LEAK CHECKED GOOD. NO FURTHER SEFECTS NOTED AT THIS TIME.
